# SDR CA970501003

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R90DCA10
- Condition: Spray Cut
- Location: Leading Edge
- Part time: 3,516 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND SPRAY CUTS ON THE LEADING EDGE AND THE TIP ANGLES OUT. THE BLADE EDGES WERE FILED AND THE TIP ANGLES WERE REPAIRED.
